# SDR AU981329

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Sctaiv PIONEERSER3
- System (JASC): 2620 · Extinguishing System
- Part: Fire Loop
- Condition: Misinstalled
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FIRE BOTTLE WIRING SYSTEM FAULTY AND WIRES INCORRECTLY CONNECTED.  BOTTLES WOULD NOT FIRE.
